# SDR UALA2011071503591

- Difficulty date: July 15, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 66,618 hours, 20,162 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 734285D
- Part serial: 154
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT RECIRCULATION INOPERATIVE WITH EQUIPMENT OVERHEAT EICAS & LIGHT WITH OEV OPEN EQUIPMENT CLOG FLOW STATUS MESSAGES.  REPLACED BPCU PER MM AND RELAY K10079 POWER TRANSFER RELAY REF WDM, RAN ENGINE PER JRH.  ALL SYSTEMS OP OK.  RESET ALL SYSTEMS, NO MESSAGES OR FAULTS.
